Canonical Almost Geodesic Mappings of the First Type of Spaces with Affine Connections onto Generalized m-Ricci-Symmetric Spaces
dc.contributor.author | Berezovski, Vladimir | cs |
dc.contributor.author | Cherevko, Yevhen | cs |
dc.contributor.author | Mikeš, Josef | cs |
dc.contributor.author | Vítková, Lenka | cs |
dc.coverage.issue | 4 | cs |
dc.coverage.volume | 9 | cs |
dc.date.issued | 2021-03-22 | cs |
dc.description.abstract | In the paper we consider almost geodesic mappings of the first type of spaces with affine connections onto generalized 2-Ricci-symmetric spaces, generalized 3-Ricci-symmetric spaces, and generalized m-Ricci-symmetric spaces. In either case the main equations for the mappings are obtained as a closed system of linear differential equations of Cauchy type in the covariant derivatives. The obtained results extend an amount of research produced by N.S. Sinyukov, V.E. Berezovski, J. Mikes. | en |
dc.format | text | cs |
dc.format.extent | 1-12 | cs |
dc.format.mimetype | application/pdf | cs |
dc.identifier.citation | Mathematics. 2021, vol. 9, issue 4, p. 1-12. | en |
dc.identifier.doi | 10.3390/math9040437 | cs |
dc.identifier.issn | 2227-7390 | cs |
dc.identifier.orcid | 0000-0003-4805-908X | cs |
dc.identifier.other | 175950 | cs |
dc.identifier.researcherid | AAD-4510-2019 | cs |
dc.identifier.scopus | 57197859529 | cs |
dc.identifier.uri | http://hdl.handle.net/11012/204088 | |
dc.language.iso | en | cs |
dc.publisher | MDPI | cs |
dc.relation.ispartof | Mathematics | cs |
dc.relation.uri | https://www.mdpi.com/2227-7390/9/4/437 | cs |
dc.rights | Creative Commons Attribution 4.0 International | cs |
dc.rights.access | openAccess | cs |
dc.rights.sherpa | http://www.sherpa.ac.uk/romeo/issn/2227-7390/ | cs |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | cs |
dc.subject | canonical almost geodesic mappings | en |
dc.subject | Cauchy-type PDEs | en |
dc.subject | space with affine connection | en |
dc.subject | Ricci symmetric space | en |
dc.title | Canonical Almost Geodesic Mappings of the First Type of Spaces with Affine Connections onto Generalized m-Ricci-Symmetric Spaces | en |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
sync.item.dbid | VAV-175950 | en |
sync.item.dbtype | VAV | en |
sync.item.insts | 2025.02.03 15:44:45 | en |
sync.item.modts | 2025.01.17 18:40:41 | en |
thesis.grantor | Vysoké učení technické v Brně. Fakulta stavební. Ústav matematiky a deskriptivní geometrie | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- mathematics0900437v2.pdf
- Size:
- 297.24 KB
- Format:
- Adobe Portable Document Format
- Description:
- mathematics0900437v2.pdf